# SDR AALA20160215003

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 112,857 hours, 18,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02019242004
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DIRECTIONAL LENS BROKEN BELOW LAVATORY FS-3.  REPLACED EMER EXIT DIRECTIONAL IDENTIFIER SIGN IAW MM 33-51-09, TESTED OK.  THE ACFT WAS NOT GNDED.
